# SDR 0700571

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR FRAME HAS CORROSION ON FED SIDE AT STA 500D LBL 16 TO LBL 21.  REPLACED FWD CARGO LWR FRAME PER SRM 53-00-07.
